# SDR CALA2022080301952

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5348002320000
- Condition: Discovered
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-51-4-6001 DOUBLER LOCATED FR69-70 STR 18L-19L DOES NOT COMP LY WITH 14 CFR 121.1109 PER AMM 51-00-80-200-801C1 FLOW CHART 1 STEP 3 NO REPAIR DATA FOUND.() REMOVED AND REPLACED DOUBLER OF FR69-70 STGR 18-19L IAW SRM 53-4 1-11-300-036 CAT A MAJOR REPAIR. EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 34986.
